# SDR COMA9960246

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYSTEM FAULT MESSAGE.  LANDING GEAR WAS LOWERED USING EMERGENCY SYSTEM.  REPLACED THE PSEU.
